Translator Disclaimer
2020 Existence results for a class of semilinear differential variational inequalities with nonlocal boundary conditions
Zhenhai Liu, Liang Lu, Xiufneg Guo
Topol. Methods Nonlinear Anal. 55(2): 429-449 (2020). DOI: 10.12775/TMNA.2019.088

Abstract

In the paper we study a class of semilinear differential variational systems with nonlocal boundary conditions, which are obtained by mixing evolution equations and generalized variational inequalities. Firstly, we show the properties of the solution set for generalized variational inequalities. Then, the existence results are established and proved mainly by the topological degree theory and the Yosida approximations of the generator of $C_0$-semigroup.

Citation

Download Citation

Zhenhai Liu. Liang Lu. Xiufneg Guo. "Existence results for a class of semilinear differential variational inequalities with nonlocal boundary conditions." Topol. Methods Nonlinear Anal. 55 (2) 429 - 449, 2020. https://doi.org/10.12775/TMNA.2019.088

Information

Published: 2020
First available in Project Euclid: 11 June 2020

zbMATH: 07243979
MathSciNet: MR4131160
Digital Object Identifier: 10.12775/TMNA.2019.088

Rights: Copyright © 2020 Juliusz P. Schauder Centre for Nonlinear Studies

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.55 • No. 2 • 2020
Back to Top